# SDR VTZA95155

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR135022
- Condition: Out Of Adjust
- Location: Rt Main Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/PWM - FLT 6578 - DURING TAKEOFF AT 1755 HRS ON 5-4-95, RETURNED TO IAD DUE TO RT MAIN GEAR UNSAFE LIGHT NOT EXTINGUISHING WITH GEAR UP.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED AND ADJUSTED UPLOCK MICROSWITCH.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
